# SDR IXXA20161214213

- Difficulty date: November 1, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 434-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND TO BE CORRODED. REMOVED DAMAGED PORTION OF SKIN AND INSTALLED REPAIR IAW SRM 53-00-01 FIGURE 201 REPAIR 3.
